# SDR COMA0660318

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 27,059 hours, 24,080 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Caution Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5581 - FLAP FAIL CAUTION MESSAGE WHILE SITTING AT GATE.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT, MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3, (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
